# SDR GTIA2014080801398

- Difficulty date: August 8, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 14,258 hours, 6,628 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE57056
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK INFLATABLE STRAP HAS AN AIR LEAK.  R & R F/O OXYGEN MASK IAW AMM 35-12-41, PB 401. OPS CHECKED GOOD.
